MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; MANDIBLE IMPLANT

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; MANDIBLE IMPLANT
Model Number OP7544
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Insufficient Information (4580)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to the initial report, the prosthesis broke inside the patient when the surgeon was fixinfg it.The surgeon was unable to replace it which created aesthetic imperfections.
 
Event or Problem Description
 
Additional Manufacturer Narrative
According to the initial report, the prosthesis broke inside the patient when the surgeon was fixing it.The surgeon was unable to replace it which caused aesthetic imperfections.Requests for additional information were made, and essential information was received.The implant was placed intraorally, and an ample tissue pocket was made.The surgeon used a blade to modify the implant during the initial surgery ((b)(6) 2023).The implant was broken during the initial surgery and the surgeon decided to leave the implant in the patient.There was no additional fixation used, and the patient had no abnormalities to their anatomy.The implant was removed due to the patient being unsatisfied with the aesthetic results.A review of the manufacturing records was performed for the device, op7544, lot 003020922, and revealed no deviations from process or non-conformity of product that would have contributed to the event.During the quality inspection of the implant, all attributes were found to be acceptable.Following the investigation, a definitive root cause could not be confirmed as all records indicate sufficient manufacturing and quality inspection performance.There were no deviations associated with the production of op7544, lot 003020922.In conclusion, although a definitive root cause could not be established, the instructions for use state that the success of any implant is dependent upon careful handling and proper surgical technique.Matrix surgical usa is committed to delivering surgical implants that meet the highest standards of quality.We thoroughly investigate all reported incidents and strive to establish a root cause that can prevent future reoccurrence.

Brand Name
OMNIPORE SURGICAL IMPLANT
Common Device Name
MANDIBLE IMPLANT
Manufacturer (Section D)
MATRIX SURGICAL USA
98 bledsoe rd.
newnan GA 30265
Manufacturer (Section G)
MATRIX SURGICAL USA
98 bledsoe rd.
newnan GA 30265
Manufacturer Contact
darren troutman
98 bledsoe rd.
newnan, GA 30265
4048554592
MDR Report Key19183395
Report Number3009383407-2024-00001
Device Sequence Number17699332
Product Code JAZ
UDI-Device Identifier00855421005673
UDI-Public00855421005673
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOP7544
Device Lot Number003020922
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale